# SDR SA06053

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE AIRCRAFT GENERATED A (L/G SYS DISAGREE)  ECAM MESSAGE.  THE CREW CYCLED THE GEAR AND CONTINUED THE APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A NOSE LANDING GEAR PROXIMITY SENSOR, FIN 37GA. OPERATONALLY CHECKS OK.
